Osaka Journal of Mathematics

Pairwise sufficiency and invariance

Harald Luschgy

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 25, Number 4 (1988), 785-794.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781162

Mathematical Reviews number (MathSciNet)
MR983800

Zentralblatt MATH identifier
0709.62005

Subjects
Primary: 62B15: Theory of statistical experiments
Secondary: 47A35: Ergodic theory [See also 28Dxx, 37Axx] 47B55 62B05: Sufficient statistics and fields

Citation

Luschgy, Harald. Pairwise sufficiency and invariance. Osaka J. Math. 25 (1988), no. 4, 785--794. https://projecteuclid.org/euclid.ojm/1200781162


Export citation